| Model Number |
AA-80075 |
| Medical Device Problem Codes |
Device Operates Differently Than Expected (2913); Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the iv set.
Event or Problem Description
A zyno medical employee reported an iv set leaking issue at a client's site.The solution passed through the closed roller clamp on the secondary line.No patient harm or injury occurred for this case.
Additional Manufacturer Narrative
The affected administration set was not sent to zyno medical for investigation.Zyno medical's customer representative has reached out to the user on (b)(6) 2017, (b)(6) 2017 and (b)(6) 2017 with no result.Thus zyno medical cannot confirm the issue.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00232).